# SDR SIMA20210205004

- Difficulty date: February 5, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 38,258 hours, 33,059 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INTERIOR WEB FRAME HAS 12 CHAFES (4 ARE PREVIOUS REPAIRS)-C/A-REMOVED AND REPLACED CARGO DOOR INNER LOWER WEB IAW EMB 145 SRM 51-40-02.
